# SDR DHL9671524D

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Wbl 92.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, LT LEADING EDGE CAVITY WBL 92.8 SECOND VERTICAL SUPPORT ANGLE IS CRACKED AT BOTTOM FASTENER.  STOP DRILLED CRACK, INSTALLED ANGLE REPAIR, 9 INCHES BY 1 INCH BY 1 INCH, PER SRM 51-40-3.
